MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Back to Search Results |
| Model Number |
9735669 |
| Medical Device Problem Codes |
Application Program Problem (2880); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: 9735994, serial#: (b)(6).H3 - a manufacturer representative went to the site to service the system.The router was replaced.Evaluation of the returned router 9735994 serial# (b)(6) confirmed the event.Refresh checkpoint was found to be faulty.Wan is unable to connect to the internet.Dmz is unable to pass wifi tests, and all 6 lan ports fail to ping.Power led was flashing red.Checkpoint was factory reset and reconfigured which presented no change.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the site was unable to pull from electronic picture archiving and communication systems (pacs).It was previously set-up and working fine.No known changes.Self-test displayed, "no ip address detected, no mac address detected," for both wired and wireless.The internal network tab only displayed green only for the surgeon computer and the uninterruptible power supply (ups), everything else displayed as unavailable. cart configuration correctly set for ear, nose & throat (ent).Network configuration was blank, when populating no change.The medtronic representative (rep) was unable to remove panels to verify status of router or ups. there was no patient involvement.(b)(6) 2024 iud (other): additional information received indicated that the manufacturer representative (rep) was able to remove the back panel and the confirmed the computer was in 'refresh' and all connections to the router were properly seated with no damage.Connection was verified in the right ports of the router in the computer.